MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CORTEX SCREW SELF-TAPPING 32MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CORTEX SCREW SELF-TAPPING 32MM; SCREW, FIXATION, BONE
Model Number 214.832
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event date unknown date in 2020.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported a revision surgery occurred on (b)(6) 2020, due to wound breakdown.Original implant date unknown.The patient underwent removal of all hardware and no fragments were generated.All hardware was removed easily without additional intervention.There is no surgical delay.Procedure was successfully completed.Patient status was unknown.This is report 3 of 10 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM CORTEX SCREW SELF-TAPPING 32MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10643142
Report Number2939274-2020-04554
Device Sequence Number3158505
Product Code HWC
UDI-Device Identifier10886982154651
UDI-Public(01)10886982154651
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number214.832
Device Catalogue Number214.832
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/17/2020
Supplement Date Received by Manufacturer10/16/2020
Initial Report FDA Received Date10/07/2020
Supplement Report FDA Received Date11/02/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.5MM CORTEX SCREW SELF-TAPPING 30MM.; 4.5MM CORTEX SCREW SELF-TAPPING 38MM.; 4.5MM LCP PROX. TIB. PLATE 14 HOLES/262MM.; 5.0MM CANNULATED LOCKING SCREW 65MM.; 5.0MM CANNULATED LOCKING SCREW 80MM.; 5.0MM CANNULATED LOCKING SCREW 80MM.; 5.0MM CANNULATED LOCKING SCREW 90MM.; 5.0MM LOCKING SCREW 30MM.; 5.0MM LOCKING SCREW SLF-TPNG 30MM.; 4.5MM CORTEX SCREW SELF-TAPPING 30MM; 4.5MM CORTEX SCREW SELF-TAPPING 38MM; 4.5MM LCP PROX. TIB. PLATE 14 HOLES/262MM; 5.0MM CANNULATED LOCKING SCREW 65MM; 5.0MM CANNULATED LOCKING SCREW 80MM; 5.0MM CANNULATED LOCKING SCREW 80MM; 5.0MM CANNULATED LOCKING SCREW 90MM; 5.0MM LOCKING SCREW 30MM; 5.0MM LOCKING SCREW SLF-TPNG 30MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR